# SDR YENA20130608123

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 38,009 hours, 13,477 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 767584H
- Part serial: 0040
- Condition: Faulty
- Location: Nr 1
- Part time: 38,089 hours, 13,592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DIVERTED, DURING CLIMBOUT OF 19,000 FT POSSIBLE LIGHTNING STRIKE.  MULTIPLE ELECTRICAL FAILURES. NR 1 GENERATOR , ALL EFIS DISPLAYES WENT BLANK.  F/O'S CAME BACK FOLLOWED BY CAPTAINS 1 MINUTE LATER.  LIGHTNING STRIKE INSPECTION PERFORMED IAW AMM 05-51-200-001-A, NO STRIKES NOTED.  R & R NR 1 ENGINE GCU IAW AMM 24-22-34, OK FOR SERVICE.
